Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6696 Publications


2003 | Journal Article | IST-REx-ID: 1458 | OA
Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles
T. Hausel, M. Thaddeus, Journal of the American Mathematical Society 16 (2003) 303–329.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 1459 | OA
On Yang-Mills instantons over multi-centered gravitational instantons
G. Etesi, T. Hausel, Communications in Mathematical Physics 235 (2003) 275–288.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 166 | OA
Counting rational points on del Pezzo surfaces of degree 5
T.D. Browning, M. Swarbick Jones, Proceedings of the Bonn Session in Analytic Number Theory and Diophantine Equations 360 (2003).
View | Download None (ext.) | arXiv
 

2003 | Journal Article | IST-REx-ID: 3725 | OA
Unfolding pathways of native bacteriorhodopsin depend on temperature
H.L. Janovjak, M. Kessler, D. Oesterhelt, H. Gaub, D. Mueller, EMBO Journal 22 (2003) 5220–5229.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 3752 | OA
Modeling network dynamics: the lac operon, a case study
J. Vilar, C.C. Guet, S. Leibler, Journal of Cell Biology 161 (2003) 471–476.
View | DOI | Download (ext.)
 

Search

Filter Publications